Distinguished EPJ Referees

Recommend this article

You can advise a colleague about this article by filling this form below.
Your colleague will receive an e-mail containing your message and a link to the selected article.

Message information

Here is the text to be sent:

[Your name] recommends the following article:

Bounded rational driver models
I. Lubashevsky, P. Wagner and R. Mahnke
Eur. Phys. J. B, 32 2 (2003) 243-247
Published online: 01 April 2003
DOI: 10.1140/epjb/e2003-00094-6

This e-mail has been sent using a form at https://www.epj.org.

Back to the article

Open calls for papers